Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Dizziness, tingling sensation, shortness of breath and heart racing. Is it anxiety?

Hi. I have some symptoms and I believe its anxiety but not sure. I m 20 years old, and sometimes my heart pounds, shortness of breath , always yawn, tingling in my arms, legs, dizzy and just feel blah. Last night I took a valerian root capsule and my symptoms were gone in 5 minutes. Just making sure its not a heart issue.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms seem to be anxiety-related. Anxiety can manifest itself with not only psychological symptoms, but with physical symptoms also. If you are having recurrent such symptoms or having difficulty managing your stress, then I would advise you consult a psychiatrist for a detailed psychological assessment and further treatment. There are effective treatment options - in the form of medication or counselling / psychotherapy which will help you overcome your problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor